# SDR QXEA0000948

- Difficulty date: March 28, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CASTELLATION CRACKED ON AFT SIDE OF FRAME 58.5-2, INBOARD OF STRINGER 29.  REPAIRED IAW FOKKER SRM 53-10-5, PAGE 601, PARAGRAPH 2B (2).
